IJPAM: Volume 92, No. 3 (2014)


S. Sudsanit$^1$, S. Leeratanavalee$^2$, W. Puninagool$^3$
$^{1,2}$Department of Mathematics
Faculty of Science
Chiang Mai University
Chiang Mai, 50200, THAILAND
$^3$Department of Mathematics
Faculty of Science
Udon Thani Rajabhat University
Udon Thani, 41000, THAILAND

Abstract. The concepts of a left-right regular element are important role in semigroup theory. In this paper we characterize left-right regular elements of the set of all generalized hypersubstitutions of type $\tau = (2)$.

Received: December 20, 2013

AMS Subject Classification: 08A02, 08A55

Key Words and Phrases: left regular, right regular, generalized hypersubstitution

Download paper from here.

DOI: 10.12732/ijpam.v92i3.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 433 - 441

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).